Meiirkhan Borikhanov

I am a current Postdoctoral Researcher at the Department of Mathematics: Analysis, Logic and Discrete Mathematics, Ghent University. I am a member of research group “Analysis and PDEs” of Prof. Michael Ruzhansky.

I defended my Ph.D. thesis at Al-Farabi Kazakh National University, Kazakhstan in 2021, under the supervisor of Assoc.Prof. Berikbol Torebek and Prof. Mokhtar Kirane on “Research of regular and singular solutions of fractional differential equations”.

Research interests:

  • Fractional Calculus and Fractional Differential Equations
  • Extreme principle of the fractional derivatives
  • Blow-up phenomena for parabolic and hyperbolic equations with or without fractional derivatives

List of Publications:

  1. M. Borikhanov, M. Kirane, B. T. Torebek. Maximum principle and its application for the nonlinear time-fractional diffusion equations with Cauchy-Dirichlet conditions //Applied Mathematics Letters, – 2018. – V. 81, – P. 14-20.
  2. Borikhanov M., Torebek B. Local existence and global nonexistence results for an integro‐differential diffusion system with nonlocal nonlinearities // Mathematical Methods in the Applied Sciences – 2020. – P. 1796-1811.
  3. M. B. Borikhanov. Mild solution to integro-differential diffusion system with nonlocal source. //Kazakh Mathematical Journal. – 2020. – Vol. 20, No. 1. – P. 18-26.
  4. Borikhanov M., Torebek B. T. Maximum principle and its application for the sub-diffusion equations with Caputo-Fabrizio fractional derivative // Mathematical Journal. – 2018. V. 18. – №1. – P. 1-10.
  5. Borikhanov M., Torebek B. T. Critical exponents of Fujita type for certain time-fractional diffusion equations. // International Journal of Mathematics and Physics. – 2018. – V. 9.  No. 2. – P. 43-49.